Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Has itchy bumps on body. It oozes pus and blood. What could it be?

My boy friend has these bumps that ooze pus and blood . They itch and are all over his face one on his neck and one in his hair line. The very first one showed up on his leg he sliced it open and a hard thing came out along with pus and blood... Know they are itching and a few of them fill like it has something crawling in them.. Do u know what this is?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hye! Your boy friend would be having impetigo. It is a bacterial disease. It may be due to reduced immunity. Give him heavy antibiotic along with anti inflammator drug for 2 weeks. Give him immuno buster, like levamisole, vitamin C, zinc sulfate.. etc for log time to prevent reccurrance. However , one shoul go for investigation to rule out DM, HIV , anaemia or other disease. Best wishes..
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor